# SDR IPXA09656377

- Difficulty date: June 17, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140T013039
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C AFT CARGO STA 1087 LBL 25 BELOW FLOOR SUPPORT CLIP FOUND CRACK.  AFT CARGO COMPT BS 1087 LBL 25 BELOW FLOOR SUPPORT ATT ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
